Sobolev estimates for averaging operators over a convex hypersurface in R3

Sunggeum Hong, Yaryong Heo, Chan Woo Yang

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We prove sharp Lp-Sobolev estimates for averaging operators associated with a certain type of convex hypersurface in R3.

Original languageEnglish
Pages (from-to)244-268
Number of pages25
JournalJournal of Mathematical Analysis and Applications
Volume412
Issue number1
DOIs
Publication statusPublished - 2014 Apr 1

Bibliographical note

Funding Information:
This research was supported by Basic Science Research Program through the National Research Foundation of Korea (NRF) funded by the Ministry of Education, Science and Technology NRF-2012R1A1A3005964 , NRF-2012R1A1A1011889 , and NRF-2013R1A1A2013659 .

Keywords

  • Lp→Lαp estimates
  • Sobolev regularity

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Sobolev estimates for averaging operators over a convex hypersurface in R3'. Together they form a unique fingerprint.

Cite this